BibTeX record journals/jet/Aaberge01

download as .bib file

@article{DBLP:journals/jet/Aaberge01,
  author    = {Rolf Aaberge},
  title     = {Axiomatic Characterization of the Gini Coefficient and Lorenz Curve
               Orderings},
  journal   = {J. Economic Theory},
  volume    = {101},
  number    = {1},
  pages     = {115--132},
  year      = {2001},
  url       = {https://doi.org/10.1006/jeth.2000.2749},
  doi       = {10.1006/jeth.2000.2749},
  timestamp = {Sat, 27 May 2017 14:22:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jet/Aaberge01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier